Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Macrobid antibiotic side effects

Premium Questions

Dr.   Bonnie Berger-Durnbaugh MD

I am taking 100mg macrobid for UTI I am 62 female and feeling anxious is this a side effect? ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.   Bonnie Berger-Durnbaugh MD

I am taking macrobid for a bladder infection. What are the side effects of this drug ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.  Rudina Balliu MD

I have a uti and yesterday was prescribed nitrofur mono mcr 100mg -- the dosage was to be take once every 12 hours -- I left and picked my prescription up and for some reason took two to jumpstart me -- I ate something but... View answer

Answered by : Dr. Rudina Balliu ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.      Honey Arora MD

I have an unanary track infection. Monday I started an antibiotic Macrobid 3x day for 5 days. Only ... not itch nor swollen. Is this a side effect of med? ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Smarika Dubey MD

i took macrobid antibiotic i dont know i m pregnant or not if i m pregnant this medication is good ... View answer

Answered by : Dr. Smarika Dubey ( OBGYN)
Dr. Akhtarhusian Ghausi MD

and have had six prescriptions in the last year. Now I am told that Macrobid could have a side effect of a tightening in my chest, heart, etc. Is this true and what other side effects... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Ashakiran S MD

Macrobid. Do I need to be concerned??? Thanks! Mary Ann ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Christian Samuelson MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ... View answer

Answered by : Dr. Christian Samuelson ( Anesthesiologist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD